| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450); Hemodynamic instability (4868)
| Date of Event |
06/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 2 months following the implant of a transcatheter aortic valve, the valve failed due to severe central aortic regurgitation.The patient suffered from heart failure and hemodynamic instability as a result.Subsequently, the patient was admitted to the hospital, and is planned for a valve-in-valve with a non-medtronic valve.